# SDR 98FDEA00454

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 651594065
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE - LOWER CHORD AT BS 740 IS CORRODED AT RBL 13 TO RBL 20.  COMPLIED WITH EA 7-5710-39850 ACCESS BLENDED AND TREATED CORROSION ON LOWER CHORD 740, RBL 13 - RBL 20.  RESTORED AREA IAW ER 98-2645.
